# SDR IPXA2021052369717

- Difficulty date: May 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 63,507 hours, 21,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524310
- Condition: Corroded
- Location: Bs 310-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CORROSION ON SEAT TRACK ON MAIN DECK CGO COMPARTMENT BETWEEN STA 610 AND STA 654, RBL88.5.REPAIR I.A.W. BOEING SR:3-5034191698 AND UPS EO B767-5310-80449-A.
